# SDR SWAA2016080354504

- Difficulty date: July 12, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 56,624 hours, 33,031 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Ext Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR SKIN CUTOUT DOUBLER CRACKED IN THE AFT LOWER CORNER.    REPAIRED THE SKIN IAW ER AND EA.
